Information Journal Paper
APA:
CopyHARSANYI, J.C., & SELTEN, R.. (1972). A GENERALIZED NASH SOLUTION FOR TWO-PERSON BARGAINING GAMES WITH INCOMPLETE INFORMATION. JOURNAL OF MANAGEMENT SCIENCE, 18(5), 80-106. SID. https://sid.ir/paper/604132/en
Vancouver:
CopyHARSANYI J.C., SELTEN R.. A GENERALIZED NASH SOLUTION FOR TWO-PERSON BARGAINING GAMES WITH INCOMPLETE INFORMATION. JOURNAL OF MANAGEMENT SCIENCE[Internet]. 1972;18(5):80-106. Available from: https://sid.ir/paper/604132/en
IEEE:
CopyJ.C. HARSANYI, and R. SELTEN, “A GENERALIZED NASH SOLUTION FOR TWO-PERSON BARGAINING GAMES WITH INCOMPLETE INFORMATION,” JOURNAL OF MANAGEMENT SCIENCE, vol. 18, no. 5, pp. 80–106, 1972, [Online]. Available: https://sid.ir/paper/604132/en